# SDR 3EJA2025101500002

- Difficulty date: September 20, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N768BL
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20520
- Aircraft time: 3,133 hours, 1,938 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMBER CABIN ALT EICAS MESSAGE ILLUMINATED AT FL 450. CABIN WOULD NOT MAINTAIN A NORMAL CAB ALT IN MAN PRESS AND FULL DOWN RATE.  CONDUCTED OP CHECKS OF PRESSURIZATION SYSTEM, IASCS, AND PROVIDED DOWNLOADS FOR EVALUATION TO BOMBARDIER. MAINTENANCE PERFORMED IAW AMM TASK 21-31-01-710-801. NO FAULTS FOUND AT THIS TIME
